# SDR CA040525004

- Difficulty date: May 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 45C33173472
- Condition: Cut
- Location: Piston
- Component: Propeller, Hartzl, HCB3TN3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS SENT IN FOR AN OIL LEAK, AND UPON DISASSEMBLY INNER SURFACE OF THE PISTON SEAL WAS FOUND TO BE CUT. THE SEAL WAS REPLACED PROPELLER TESTED FOR LEAKS, AND THE PROPELLER WAS RETURNED TO THE CUSTOMER.
